All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Numerical Algebra, Control & Optimization

2015 , Volume 5 , Issue 2

Select all articles


Yanqin Bai, Duan Li, Hezhi Luo and Guoqiang Wang
2015, 5(2): i-ii doi: 10.3934/naco.2015.5.2i +[Abstract](691) +[PDF](85.5KB)
Primal-dual approximation algorithms for submodular cost set cover problems with linear/submodular penalties
Fengmin Wang, Dachuan Xu, Donglei Du and Chenchen Wu
2015, 5(2): 91-100 doi: 10.3934/naco.2015.5.91 +[Abstract](1128) +[PDF](363.7KB)
Complexity analysis of primal-dual interior-point methods for semidefinite optimization based on a parametric kernel function with a trigonometric barrier term
Guoqiang Wang, Zhongchen Wu, Zhongtuan Zheng and Xinzhong Cai
2015, 5(2): 101-113 doi: 10.3934/naco.2015.5.101 +[Abstract](1067) +[PDF](404.7KB)
A smooth QP-free algorithm without a penalty function or a filter for mathematical programs with complementarity constraints
Jianling Li, Chunting Lu and Youfang Zeng
2015, 5(2): 115-126 doi: 10.3934/naco.2015.5.115 +[Abstract](945) +[PDF](391.3KB)
Rank-one and sparse matrix decomposition for dynamic MRI
Xianchao Xiu and Lingchen Kong
2015, 5(2): 127-134 doi: 10.3934/naco.2015.5.127 +[Abstract](942) +[PDF](539.2KB)
A perturbation-based approach for continuous network design problem with emissions
Robert Ebihart Msigwa, Yue Lu, Xiantao Xiao and Liwei Zhang
2015, 5(2): 135-149 doi: 10.3934/naco.2015.5.135 +[Abstract](816) +[PDF](415.0KB)
Speeding up a memetic algorithm for the max-bisection problem
Wenxing Zhu, Yanpo Liu and Geng Lin
2015, 5(2): 151-168 doi: 10.3934/naco.2015.5.151 +[Abstract](849) +[PDF](464.9KB)
A wedge trust region method with self-correcting geometry for derivative-free optimization
Liang Zhang, Wenyu Sun, Raimundo J. B. de Sampaio and Jinyun Yuan
2015, 5(2): 169-184 doi: 10.3934/naco.2015.5.169 +[Abstract](912) +[PDF](432.2KB)
A new semidefinite relaxation for $L_{1}$-constrained quadratic optimization and extensions
Yong Xia, Yu-Jun Gong and Sheng-Nan Han
2015, 5(2): 185-195 doi: 10.3934/naco.2015.5.185 +[Abstract](863) +[PDF](353.8KB)
Continuity and stability of two-stage stochastic programs with quadratic continuous recourse
Zhiping Chen and Youpan Han
2015, 5(2): 197-209 doi: 10.3934/naco.2015.5.197 +[Abstract](929) +[PDF](362.0KB)
Primal-dual interior-point algorithms for convex quadratic circular cone optimization
Yanqin Bai, Xuerui Gao and Guoqiang Wang
2015, 5(2): 211-231 doi: 10.3934/naco.2015.5.211 +[Abstract](1309) +[PDF](520.1KB)




Email Alert

[Back to Top]